MAUDE Adverse Event Report: STERIS CORPORATION PROLYSTICA; PRESOAK AND CLEANER

STERIS CORPORATION PROLYSTICA; PRESOAK AND CLEANER
Model Number 1C3308
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Burning Sensation (4540)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris made multiple attempts to obtain additional information regarding the reported event however, the user facility has not responded.The lot number for the prolystica 2x concentrate enzymatic presoak and cleaner subject of the reported event was not provided.As the lot number is unknown, a review of the device history record could not be conducted.The prolystica 2x concentrate enzymatic presoak and cleaner label states, "causes skin irritation.Wear protective gloves, protective clothing, eye and face protection.If on skin, wash with plenty of soap and water.If skin irritation occurs, get medical attention." no additional issues have been reported.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported that employees are experiencing "skin irritation" while handling prolystica 2x concentrate enzymatic presoak and cleaner.It is unknown if medical treatment was sought or administered.

Brand Name
PROLYSTICA
Common Device Name
PRESOAK AND CLEANER
Manufacturer (Section D)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4402597401
MDR Report Key24649704
Report Number1937531-2026-00002
Device Sequence Number21372372
Product Code FLG
UDI-Device Identifier00724995087517
UDI-Public(01)00724995087517
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1C3308
Device Catalogue Number1C3308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown